# SDR IXXA96143

- Difficulty date: July 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N61CX
- Make and model: Doug DC-8-62
- Aircraft serial: 46142
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plating
- Condition: Cracked
- Location: Rt Wing
- Part time: 58,805 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, THE RIGHT WING LEADING EDGE PLATING WAS FOUND CRACKED AT THE INBOARD STUB WING, INBOARD END.  THE CRACK WAS REPAIRED IAW THE DOUGLAS SRM 57-2-1.  (M)
